# SDR CA120912012

- Difficulty date: September 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 205A-1
- Engine: Hnywl T5313BHNYWL
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 204011250001
- Condition: Damaged
- Location: Main Rotor
- Part time: 722 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) MAIN ROTOR BLADE CRACKED FROM L/E TO T/E UPPER AND LOWER SURFACE AT APPROXIMATELY 77" FROM BLADE TIP.  ACFT LANDED SAFELY, MAIN ROTOR BLADE INTACT AS 1 PIECE.  BLADE WAS REPAIRED IN 2004 APPROXIMATELY 319 HOURS AGO.
